# SDR FDEA200907082530

- Difficulty date: July 8, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57241132203
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING MARKS ON RT WING L/E BETWEEN INBD AND OTBD RIBS.  REPAIR PERFORMED BY BLEND OUT, NDT FOR CRACK FREE CONDITION IAW.   RAS/BAE/1010212/2009 ISS. A, APPROVED BY EA 6-5740-131235.
